# SDR USAASB96042

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Overserviced
- Location: Nr 2 Engine
- Part time: 52,704 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT NR 2278 - LGA - AT FL 150 LOST RIGHT CSD.  THE FLIGHT RETURNED TO FIELD AT LGA.  THE APU WAS ON MEL.  NR 2 CSD DISCONNECTED FOR HIGH OIL PRESSURE.  MAINTENANCE FOUND NR 2 CSD OVER SERVICED WITH OIL.  DRAINED OIL LEVEL TO NORMAL.  REMOVED AND REPLACED CSD FILTER AS PRECAUTION.  CHECKED IAW MM OPS CHECK OK.  (M)
